# SDR AU980150

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 18256315
- Condition: Cracked
- Location: Lt Fuel
- Component: Cessna, 182H
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH FUEL TANK BLADDER CRACKED AND LEAKING.
